# SDR C2XA05SH041

- Difficulty date: May 23, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 12,147 hours, 9,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, PREVIOUS REPAIR TO LT OMEGA BEAM AT FS 20 WAS FOUND TO BE CORRODED.  MX REMOVED DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EMB 145 SRM 51-40-02 AND EMB 145 SRM 51-40-02, EC5320-01140 AND EC 5320-01137.  ACFT APPROVED FOR RETURN TO SERVICE.
